# SDR DALA2017121108513

- Difficulty date: December 9, 2017
- Submitted: December 12, 2017
- Operation: Air carrier
- Aircraft: N921DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53583
- Aircraft time: 46,680 hours, 31,205 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS IN COCKPIT INOPERATIVE.  REMOVED AND REPLACED POWER BATTERY AT STA 170. OPERATIONS CHECK GOOD.  (LP# 9827760)
